# SDR CALA0200353

- Difficulty date: June 19, 2002
- Submitted: June 20, 2002
- Operation: Air carrier
- Aircraft: N83873
- Make and model: Doug DC-9-82
- Aircraft serial: 49121
- Aircraft time: 59,818 hours, 37,420 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Sta 208
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5" CRACK IN TANG OF L-1 DOOR TORQUE BOX WEB AT STA 208, LONGERON 15L. A DOUBLER AND FILLER WERE INSTALLED IAW ECRA 5314-01010.
